# SDR DALA2021083005120

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 94,102 hours, 42,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 ON ARRIVAL F/A NOTIFIED MAINT THAT L2 DOOR WAS NOT DISARMING. CORRECTIVE ACTION: FOUND DOOR HARD TO DISARM DUE TO GIRT BAR FEET BINDING IN THE FITTINGS. DISARMED DOOR AND REMOVED GIRT BAR FEET. CLEANED & LUBED GIRT BAR, GIRT BAR FEET, AND GIRT BAR FITTINGS. DOOR NOW ARMS AND DISARMS SMOOTHLY.
